# SDR AU010324

- Difficulty date: March 17, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Disconnected
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(AUS) NOSE LANDING GEAR DOORS DISCONNECTED ON TAKEOFF PREVENTING NOSE LANDING GEAR FROM RETRACTING. SUSPECT DOORS INCORRECTLY ATTACHED. PERSONNEL/MAINTENANCE ERROR.
